Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

Contacts

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
Hi,

This might be abit of a stupid question but if you wear contacts and your on the pill can it affect your contacts?
I've never heard about this before, but a friend told me today. I was just wondering if anyone else had been told about this or heard anything :confused:

Thanks, lea :)

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    hasnt affected mine.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    yeah it can its in my leaflet with my packet i think it can make your eyes dryer for some reason but im not 100% on that but it hasnt affected my contacts at all:)
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    It can make your contacts dry. I stopped taking it cos of this but it didn't help.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    You really do learn something every day! I never knew about this!
Sign In or Register to comment.